RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 116, Number 3, Pages 323–335 (Mi tmf906)  

This article is cited in 10 scientific papers (total in 10 papers)

Integral symmetries, integral invariants, and monodromy matrices for ordinary differential equations

A. Ya. Kazakov

Saint-Petersburg State University of Aerospace Instrumentation

Abstract: We consider the transfer and monodromy matrices for the degenerate Heun equation. We use an auxiliary ordinary third-order linear differential equation that is “stable” under the integral Euler transformation. We find the invariant of this transformation and express it via the transfer matrix element.

DOI: https://doi.org/10.4213/tmf906

Full text: PDF file (257 kB)

English version:
Theoretical and Mathematical Physics, 1998, 116:3, 991–1000

Bibliographic databases:

Received: 20.03.1998

Citation: A. Ya. Kazakov, “Integral symmetries, integral invariants, and monodromy matrices for ordinary differential equations”, TMF, 116:3 (1998), 323–335; Theoret. and Math. Phys., 116:3 (1998), 991–1000

Citation in format AMSBIB
\Bibitem{Kaz98}
\by A.~Ya.~Kazakov
\paper Integral symmetries, integral invariants, and monodromy matrices for ordinary differential equations
\jour TMF
\yr 1998
\vol 116
\issue 3
\pages 323--335
\mathnet{http://mi.mathnet.ru/tmf906}
\crossref{https://doi.org/10.4213/tmf906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693885}
\zmath{https://zbmath.org/?q=an:0951.34068}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 116
\issue 3
\pages 991--1000
\crossref{https://doi.org/10.1007/BF02557140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078007000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf906
  • https://doi.org/10.4213/tmf906
  • http://mi.mathnet.ru/eng/tmf/v116/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malmendier, A, “The eigenvalue equation on the Eguchi-Hanson space”, Journal of Mathematical Physics, 44:9 (2003), 4308  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. D. P. Novikov, “Integral transformation of solutions for a Fuchsian-class equation corresponding to the Okamoto transformation of the Painlevé VI equation”, Theoret. and Math. Phys., 146:3 (2006), 295–303  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Kazakov, AY, “The central two-point connection problem for the reduced confluent Heun equation”, Journal of Physics A-Mathematical and General, 39:10 (2006), 2339  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. S. Yu. Slavyanov, F. R. Vukailovich, “Isomonodromic deformations and “antiquantization” for the simplest ordinary differential equations”, Theoret. and Math. Phys., 150:1 (2007), 123–131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. Ya. Kazakov, S. Yu. Slavyanov, “Euler integral symmetries for a deformed Heun equation and symmetries of the Painlevé PVI equation”, Theoret. and Math. Phys., 155:2 (2008), 722–733  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. A. Ya. Kazakov, “Euler integral symmetry and deformed hypergeometric equation”, J. Math. Sci. (N. Y.), 185:4 (2012), 573–580  mathnet  crossref  mathscinet
    7. Kazakov A.Ya., “Integral Symmetry and the Deformed Hypergeometric Equation”, Painleve Equations and Related Topics (2012), Degruyter Proceedings in Mathematics, eds. Bruno A., Batkhin A., Walter de Gruyter & Co, 2012, 231–235  mathscinet  isi
    8. A. Ya. Kazakov, S. Yu. Slavyanov, “Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV”, Theoret. and Math. Phys., 179:2 (2014), 543–549  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. A. Ya. Kazakov, “Integral symmetry for the confluent Heun equation with added apparent singularity”, J. Math. Sci. (N. Y.), 214:3 (2016), 268–276  mathnet  crossref  mathscinet
    10. J. Math. Sci. (N. Y.), 209:6 (2015), 910–921  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:264
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019